On Unramifying Transcendence Base

  • Wei-Eihn Kuan
  • Christel Rotthaus
Conference paper
Part of the Mathematical Sciences Research Institute Publications book series (MSRI, volume 15)


In this article we prove the following theorem: Every t-adic complete factorial domain containing a field k of characteristic 0 contains an unramified transcendence base over k for all height 1 prime ideals.




Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Artin, Algebraic approximation of structures over complete local rings, Publ. Math. Inst. Hautes Etud. Sci. 36 (1969), 23–58.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    M. Artin, Algebraic structure of power series rings, Comtemp. Math. 13 (1982), 223–227.MathSciNetMATHGoogle Scholar
  3. 3.
    M. Artin and J. Denef, Smoothing of a ring morphism along a section, in “Arithmetic and Geometry,” Vol. II, Birkhäuser, Boston, 1983.Google Scholar
  4. 4.
    M. Artin and C. Rotthaus, A structure theorem for power series rings, to appear in a special volume dedicated to M. Nagata’s sixtieth birthday.Google Scholar
  5. 5.
    M. Nagata, “Local rings,” Interscience, 1962.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1989

Authors and Affiliations

  • Wei-Eihn Kuan
    • 1
  • Christel Rotthaus
    • 1
  1. 1.Department of MathematicsMichigan State UniversityEast LansingUSA

Personalised recommendations